Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

What treatment can I take for corn on my leg ?

Hi,I am suffering from corn in my left leg for last 1.5 months.I have consulted couple of doctors.Using corn caps & consuming Cefadroxyl and SN-15 tablets.Still it is not recovered.What to do? i am suffering from corn in my left leg for last 1.5 months.I have consulted couple of doctors.Using corn caps & consuming Cefadroxyl and SN-15 tablets.Still it is not recovered.What to do?
Asked On : Tue, 17 May 2011
Answers:  1 Views:  199
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
,  
Lab Tests
Medical Topics
General & Family Physician 's  Response
Hi, Welcome to HealthcareMagic Forum.
The corn occurs due to Pressure and friction from repetitive actions, like
Ill-fitting shoes or tight fitting shoes. Not wearing socks, Wearing shoes and sandals without socks can lead to friction on your feet. Socks that don't fit properly also can cause them. Until the cause is treated no medications will help. You will have to avoid the cause. Get yourself examined by a General Surgeon, who will examine your feet and rule out warts or cysts. Your doctor may also request an X-ray to see if a any physical abnormality is causing it.
The treatment Options include, Trimming the, Applying Salicylic Acid creams, antibiotic ointments and in rare cases Surgery might be advised. So consult your Doctor and go for regular follow up. Apply moisturizer to our yhands and feet to help keep your skin soft. Wear comfortable shoes and socks. Soaking your hands or feet in warm, soapy water softens them.
Wish you Good Health, Take Care.
Answered: Tue, 17 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor